We correct a minor mistake in the final formula for the scattering matrix.

Cacciapuoti, C., Fermi, D., Posilicano, A. (2020). Corrigendum to “Scattering from local deformations of a semitransparent plane” [J. Math. Anal. Appl. 473 (1) (2019) 215–257]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 482(1), 123554 [10.1016/j.jmaa.2019.123554].

Corrigendum to “Scattering from local deformations of a semitransparent plane” [J. Math. Anal. Appl. 473 (1) (2019) 215–257]

Claudio Cacciapuoti;Davide Fermi
;
2020

Abstract

We correct a minor mistake in the final formula for the scattering matrix.
Cacciapuoti, C., Fermi, D., Posilicano, A. (2020). Corrigendum to “Scattering from local deformations of a semitransparent plane” [J. Math. Anal. Appl. 473 (1) (2019) 215–257]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 482(1), 123554 [10.1016/j.jmaa.2019.123554].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/413916
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact